# SDR ASAA2019111031277

- Difficulty date: November 10, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 47,488 hours, 14,226 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON PUSH BACK RIGHT PACK LIGHT ILLUMINATED. GROUNDED - YES. ON DEFERRAL.
